# SDR DXTA2010102704275

- Difficulty date: October 26, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N615QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605360
- Aircraft time: 6,047 hours, 4,786 cycles
- Engine: Pwa PW545A
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: H

## Discrepancy

WITH APU RUNNING & APU BLEED AIR ON,  A STRONG BURNING RUBBER LIKE ODOR ENTERED CABIN ON TAXI OUT. APU BLEED AIR SELECTED OFF & ODOR WENT AWAY.  INSPECTED WATER SEPARATOR IAW MM 21-51-00.  LEAK CHECKED APU & BLEED AIR PLUMBING.  CHECKED GOOD.  FOUND APU OIL OVER SERVICED.  CORRECTED OIL SERVICE IAW MM 12-11-03.   RAN APU FOR .5 HOUR & OIL ODOR DISSIPATED.
